Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Degenerate pencils of quadrics connected with $\Gamma _{n + 4,\,n}^{n + 2}$ configurations


Author: W. B. Carver
Journal: Bull. Amer. Math. Soc. 15 (1909), 483-486
DOI: https://doi.org/10.1090/S0002-9904-1909-01803-8
Correction: Bull. Amer. Math. Soc., Volume 16, Number 10 (1910), 546--546
MathSciNet review: 1558813
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01803-8

American Mathematical Society